# SDR YENA20160525467

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N353JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000576
- Aircraft time: 10,802 hours, 7,038 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 900023404PR
- Part serial: 0103
- Condition: Failed
- Location: Mlg
- Part time: 1,443 hours, 934 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND CLEAR OF RUNWAY, NR 4 BRAKE SEEMED TO BE STICKING PARTIALLY.  TEMP ROSE TO APPROX 350 DEGREES.  NO MESSAGES APPEARED ON EICAS.  ACCOMPLISHED INSPECTION FOR OVERHEATED WHEELS/BRAKES IAW AMM 05-50-16-200-801A.  R & R MLG, CARBON BRAKE ASSEMBLY.  ACCOMPLISHED OPS BRAKE TEST IAW AMM 34-41-00,  OPS NORMAL.  ACFT OK FOR SERVICE.
